# SDR SWAA2014090331568

- Difficulty date: August 15, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 27,482 hours, 17,975 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice
- Part number: ACA7414507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SPLICE ATTACHED TO FORMER CORRODED AT BS 851.  R & R SPLICE IAW SRM.
